Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello2032

OK so I bought vitamins today. How does it look?

OK. So, I am pretty much clear now. What I really want to focus on is my red marks, enlarged pores and OILY SKIN!!!!!

So I bought vitamins today at Wall Mart.

All of them are "spring valley" brand. I bought these because that's what I remember my parents using when I was little, but do you think this is a crap brand?

I got

A: 8,000 IU

Flush Free Niacin Inositol Hexanicotianate 500 Mg

D-3, 2,000 IU

I also have a trader joe's B-complex multivitamin and one other multivitamin..i forget what it is. How should I take these, and how often?

So, I also use a blue/red acne lamp, take backtrin, tazorac and benzaclin, and I use a 40% lactic acid peel once a week.

SO. What else do I need in terms of vitamins?

Edited by Hello2032

Share this post


Link to post
Share on other sites
I got

A: 8,000 IU

I'm not a Dr., but from what I understand, you should NOT take the vitamin A. This is why I say this. I have been doing research and wanted to take vitamins to clear my acne. I am currently on Ziana which is a retinoid topical gel. I called the pharmacist prior to buying the vitamins to check on any toxic reactions with all my meds and products I use with vitamin A, fish oil, and zinc. She warned me NOT to take vitamin A. Since the Ziana is a retinoid, it contains vitamin A. Your Tazorac is also a retinoid which means that it already contains vitamin A. Even though these topical medications go on the skin, they are absorbed into the bloodstream. She said that mixing vitamin A with a retinoid product has a very good chance of producing toxic results because vitamin A is one of the few vitamins that you can take too much of. If it doesn't produce toxic results, too much vitamin A could cause the acne to get worse. I hope this helps you. Myself, I just decided on fish oil to reduce the production of oil and zinc.

Share this post


Link to post
Share on other sites
omg! ty for telling me this, I won't apply my tazorac tonight!

You are welcome. Good luck with your other vitamins.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×